# SDR AALA202103319005

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,995 hours, 7,452 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Aft Cargo Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE SMELLED BUT NOT OBSERVED IN THE AFT CABIN. DISSIPATED AFTER 5 MINUTES AND NO OTHER INDICATIONS OF FIRE OR SMOKE. FOUND A BURNED AFT BALLAST IN THE AFT CARGO COMPARTMENT. REMOVED AND REPLACED BALLAST IAW AMM 33-34-11.
